PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1997 | 126 | 2 | 115-148
Tytuł artykułu

Estimates for the Poisson kernels and their derivatives on rank one NA groups

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
For rank one solvable Lie groups of the type NA estimates for the Poisson kernels and their derivatives are obtained. The results give estimates on the Poisson kernel and its derivatives in a natural parametrization of the Poisson boundary (minus one point) of a general homogeneous, simply connected manifold of negative curvature.
Słowa kluczowe
Czasopismo
Rocznik
Tom
126
Numer
2
Strony
115-148
Opis fizyczny
Daty
wydano
1997
otrzymano
1996-05-27
poprawiono
1997-03-27
poprawiono
1997-06-13
Twórcy
autor
  • Institute of Mathematics, The University of Wrocław, Plac Grunwaldzki 2/4, 50-384 Wrocław, Poland , edamek@math.uni.wroc.pl
  • Institute of Mathematics, The University of Wrocław, Plac Grunwaldzki 2/4, 50-384 Wrocław, Poland
  • hulanick@math.uni.wroc.pl
  • Institute of Mathematics, The University of Wrocław, Plac Grunwaldzki 2/4, 50-384 Wrocław, Poland , zenek@math.uni.wroc.pl
Bibliografia
  • [A] A. Ancona, Negatively curved manifolds, elliptic operators, and the Martin boundary, Ann. of Math. 125 (1987), 495-535.
  • [B] M. Babillot, Théorie de renouvellement pour des chaînes semi-markoviennes transientes, Ann. Inst. H. Poincaré 24 (1988), 507-569.
  • [BBE] M. Babillot, P. Bougerol and L. Elie, The random difference equation $X_n = A_nX_n-1 + B_n$ in the critical case, Ann. Probab. 25 (1997), 478-493.
  • [BR] L. Birgé et A. Raugi, Fonctions harmoniques sur les groupes moyennables, C. R. Acad. Sci. Paris 278 (1974), 1287-1289.
  • [D1] E. Damek, Left-invariant degenerate elliptic operators on semidirect extensions of homogeneous groups, Studia Math. 89 (1988), 169-195.
  • [D2] E. Damek, Pointwise estimates for the Poisson kernel on NA groups by the Ancona method, Ann. Fac. Sci. Toulouse 5 (1996), 421-441.
  • [D3] E. Damek, Fundamental solutions of differential operators on homogeneous manifolds of negative curvature and related Riesz transforms, Colloq. Math. 73 (1997), 229-249.
  • [DH1] E. Damek and A. Hulanicki, Boundaries for left-invariant subelliptic operators on semidirect products of nilpotent and abelian groups, J. Reine Angew. Math. 411 (1990), 1-38.
  • [DH2] E. Damek and A. Hulanicki, Maximal functions related to subelliptic operators invariant under the action of a solvable group, Studia Math. 101 (1991), 33-68.
  • [DH3] E. Damek and A. Hulanicki, Boundaries and the Fatou theorem for subelliptic second order operators on solvable Lie groups, Colloq. Math. 68 (1995), 121-140.
  • [DR] E. Damek and F. Ricci, Harmonic analysis on solvable extensions of H-type groups, J. Geom. Anal. 2 (1992), 213-249.
  • [Hei] E. Heintze, On homogeneous manifolds of negative curvature, Math. Ann. 211 (1974), 23-34.
  • [H] A. Hulanicki, Subalgebra of $L_1(G)$ associated with laplacian on a Lie group, Colloq. Math. 31 (1974), 259-287.
  • [M] P. Malliavin, Géometrie Différentielle Stochastique, Sém. Math. Sup. 64, Les Presses de l'Université de Montréal, Montréal, 1977.
  • [N] E. Nelson, Analytic vectors, Ann. of Math. 70 (1959), 572-615.
  • [P] I. I. Pyatetskiĭ-Shapiro, Geometry and classification of homogeneous bounded domains in $ℂ^n$, Uspekhi Mat. Nauk 20 (2) (1965), 3-51 (in Russian); English transl.: Russian Math. Surveys 20 (1966), 1-48.
  • [R] A. Raugi, Fonctions harmoniques sur les groupes localement compacts à base dénombrable, Bull. Soc. Math. France Mém. 54 (1977), 5-118.
  • [Ro] D. W. Robinson, Elliptic Operators and Lie Groups, Oxford Math. Monographs, Clarendon Press, 1991.
  • [So] J. Sołowiej, Fatou theorem - a negative result, Colloq. Math. 67 (1995), 131-145.
  • [S] D. Stroock, Lectures on Stochastic Analysis: Diffusion Theory, Cambridge Univ. Press, 1987.
  • [SV] D. Stroock and S. R. Varadhan, Multidimensional Diffusion Processes, Springer, 1979.
  • [T] J. C. Taylor, Skew products, regular conditional probabilities and stochastic differential equations: a technical remark, in: Séminaire de Probabilités XXVI, Lecture Notes in Math. 1526, Springer, 1992, 113-126.
  • [U] K. Urbanik, Functionals of transient stochastic processes with independent increments, Studia Math. 103 (1992), 299-314.
  • [V1] N. T. Varopoulos, Diffusion on Lie groups (I), Canad. J. Math. 46 (1994), 1073-1093.
  • [V2] N. T. Varopoulos, The heat kernel on Lie groups, Rev. Mat. Iberoamericana 12 (1996), 147-186.
  • [V3] N. T. Varopoulos, L. Saloff-Coste and T. Coulhon, Analysis and Geometry on Groups, Cambridge Tracts in Math. 100, Cambridge Univ. Press, 1992.
  • [Vi] E. B. Vinberg, The theory of convex homogeneous cones, Trans. Moscow Math. Soc. 12 (1963), 340-403.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-smv126i2p115bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.